The switching domain and the collision problem in dynamical
Doklady Akademii Nauk, Tome 338 (1994) no. 5, pp. 589-591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_5_a2,
author = {V. I. Zubov},
title = {The switching domain and the collision problem in dynamical},
journal = {Doklady Akademii Nauk},
pages = {589--591},
year = {1994},
volume = {338},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_5_a2/}
}
V. I. Zubov. The switching domain and the collision problem in dynamical. Doklady Akademii Nauk, Tome 338 (1994) no. 5, pp. 589-591. http://geodesic.mathdoc.fr/item/DAN_1994_338_5_a2/